Dynamical compact elastic bodies in general relativity

Lars Andersson, Todd A Oliynyk, Bernd G Schmidt

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)

Abstract

We prove the local existence of solutions to the Einstein-Elastic equations that represent self-gravitating, relativistic elastic bodies with compact support.
Original languageEnglish
Pages (from-to)849-887
Number of pages39
JournalArchive for Rational Mechanics and Analysis
Volume220
Issue number2
DOIs
Publication statusPublished - 2016

Cite this